MathSciNet Relay Station
MathSciNet bibliographic data
MR1251228 11K65 (11N37 11N60)
Mauclaire, Jean-Loup Sur la répartition des fonctions $q$-additives. (French) [On the distribution of $q$-additive functions] J. Théor. Nombres Bordeaux 5 (1993), no. 1, 79–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement